MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT
Model Number M006L8406961
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2022 that a flexiva pulse id laser fiber was used during a procedure performed on an unknown date.During the procedure, the laser fiber was broken.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Date of event: approximated to (b)(6) 2022 based on the date the manufacturer became aware of the event.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on may 27, 2022 that a flexiva pulse id laser fiber was used during a procedure performed on an unknown date.During the procedure, the laser fiber was broken.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.**additional information received on june 29, 2022** it was reported to boston scientific corporation on may 27, 2022 that a flexiva pulse id laser fiber was used during a urology procedure performed on (b)(6) 2022.The laser unit used was a lumenis versapulse laser console.During the procedure, the laser fiber was broken.No fiber fragments fell inside the patient.
 
Additional Manufacturer Narrative
Block h2: blocks b3, b5, e: initial reporter information, d4, h4 and h6: impact code have been updated based on the additional information received on june 29, 2022.Block h6: medical device problem code a0401 captures the reportable event of fiber break.Evaluation conclusion code d17 is being used in lieu of an adequate conclusion code for "device not returned".The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
FLEXIVA PULSE ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14754066
Report Number3005099803-2022-03348
Device Sequence Number1347741
Product Code GEX
UDI-Device Identifier08714729978763
UDI-Public08714729978763
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2025
Device Model NumberM006L8406961
Device Catalogue Number2130-02
Device Lot Number0028755471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown